# SDR FDEA201505291659

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO DOOR ACTUATOR SUPPORT BEAM CRACKED BS 1746.  REPAIRED IAW EA 1-5310-T0317877 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
